Skin irritation steroid e
My wife has been using a cream called betnovate for a long as 1 year. Now her skin is thin and even veins are visible. We consultant a tod md he prescribed some medical. He prescribed dasowen + cetaphil dam and pacroma but it has worsen the conditions Please help me I have already wasted lots of money with zero result. Her face have irration and itching all day.
Like the answers? Chat privately with the doctor of your choice
Thanks for your query. Betnovate usage for one long year is the worse thing that you have done. Its a potent steroid and these complications are well known. Your skin has become dependent on steroids, the day you dont apply, it rebounds with increase redness and burning. Your dermatologist has done the right thing by decreasing the potency to desowen and adding an non steroidal cream also. His plan may be to slowly withdraw desowen and pacroma too, you need time for skin to regenerate after such a long steroid insult. Meet him again and ask for a interim treatment to overcome the present problem and gradually make the skin healthy. Please read more about the steroid abuse. Hope it helps you.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.